Fourier Analysis of Riemann Distributions and Explicit Formulas.
Mathematische Annalen, Tome 252 (1980), pp. 141-164
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Riemann distributions, signal processing, asymptotic analysis, Riemann hypothesis, Chebyshev function, Weil's explicit formula
@article{MAN_1980__252_163451,
author = {John J. Benedetto},
title = {Fourier {Analysis} of {Riemann} {Distributions} and {Explicit} {Formulas.}},
journal = {Mathematische Annalen},
pages = {141--164},
year = {1980},
volume = {252},
zbl = {0427.10029},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__252_163451/}
}
John J. Benedetto. Fourier Analysis of Riemann Distributions and Explicit Formulas.. Mathematische Annalen, Tome 252 (1980), pp. 141-164. http://geodesic.mathdoc.fr/item/MAN_1980__252_163451/